# SDR SWAA2012042303311

- Difficulty date: April 19, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 21,245 hours, 12,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 100014
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT LIGHT COVER LOOSE.  REMOVED AND REPLACED EXIT LIGHT ASSY PER AMM
